# SDR F3LA2018052100340

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N948FR
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 45,133 hours, 19,299 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Condition: Malfunctioned
- Location: Lt Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER PEDAL FEELS TO BE BINDING ON LANDING.   REMOVED AND REPLACED ARTIFICIAL FEEL UNIT IAW AMM 27-23-41, PB401.  OPS CHECKED GOOD. NO BINDING NOTED.
